# SDR TQ0A2012F00048

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N67667
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1309
- Aircraft time: 25,195 hours
- Engine: Pwa R985*
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: C2CF1189
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH/PULL TUBE WAS REMOVED FROM THE ACFT DURING AN ANNUAL INSPECTION AND WAS FOUND TO HAVE SEVERE PITTING AND HOLES THRU THE TUBE.   FOUND THE ALUMINUM WAS SEVERLY CORRODED AT THE AREA WHERE IT MATES WITH THE STEEL TUBE. CORROSION WAS SO SEVERE IT CRACKED THE FITTING.  ONLY WAY TO DISCOVER THE CRACK WAS TO DISASSEMBLE PART WHICH IS USUALLY ONLY DONE AT A REPAIR SHOP.
